# SDR CALA2022032500791

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floor Support
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Y765fr66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LH SIDE FLOOR SUPPORT BEAM Y765.0 AT FR66 REMOVED CORROSION ON BEAM 765.0 AT FR66 SIAW SRM 51-74-00-001 L= 2" W=1.5" DEPTH=0.055" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-1 4-283-002 FIG 001 SHEET 02. REPLACED WITH NEW BEAM IAW SRM 51-42 -11. EMP: V933870 WC: 0024105 STA: ST ENG BFM
